# SDR C2XA99BT069

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 4218 - MAINTENANCE FOUND LEFT WING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED BULB AND CLEANED CONTACTS.  REINSTALLED BULB.  OPS CHECKED GOOD.  (M)
